MAUDE Adverse Event Report: MILLYARD ADVANCED MEDICAL PRODUCTS, LLC REMUNITY PUMP FOR REMODULIN (TREPROSTINIL) INJECTION; INFUSION PUMP

MILLYARD ADVANCED MEDICAL PRODUCTS, LLC REMUNITY PUMP FOR REMODULIN (TREPROSTINIL) INJECTION; INFUSION PUMP
Model Number DKPI-11036-001
Medical Device Problem Codes Fluid/Blood Leak (1250); Difficult or Delayed Separation (4044)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 11/08/2025
Type of Reportable Event Malfunction
Event or Problem Description
An initial event notification was received by united therapeutics drug safety on 10-nov-2025 from accredo health group and forwarded to millyard advanced medical products, llc, on 11-nov-2025.The patient reported being out of remodulin since 1:00 am on (b)(6) 2025.It was communicated that the patient's medication vial was leaking, and that their last remunity cassette had leaked while filling.The patient also reported that their son had to disconnect their tubing, but they had no additional supplies on hand.Accredo health group reported that no remunity product is available for return.Reportable information related to this event was later received by united therapeutics drug safety on 10-nov-2025 from accredo health group and forwarded to millyard advanced medical products, llc, on 14-nov-2025.This information indicated that the patient was admitted to the hospital on (b)(6) 2025.Attempts made to obtain additional information from accredo health group were unsuccessful.
 
Additional Manufacturer Narrative
No further information related to the reported event has been made available to millyard advanced medical products, llc, for additional investigation.It is unknown if the tubing referred to in the initial event is associated with the infusion set (not manufactured or distributed by millyard advanced medical products, llc) or the remunity cassette.Therefore, the difficulty disconnecting the tubing is conservatively addressed in this report.The medication vial is not manufactured or distributed by millyard advanced medical products, llc; therefore, the leaking from the medication vial is not addressed in this report.

Brand Name
REMUNITY PUMP FOR REMODULIN (TREPROSTINIL) INJECTION
Common Device Name
INFUSION PUMP
Manufacturer (Section D)
MILLYARD ADVANCED MEDICAL PRODUCTS, LLC
540 n. commericial st.
suite 306
manchester NH 03101
Manufacturer (Section G)
MILLYARD ADVANCED MEDICAL PRODUCTS, LLC
540 n. commericial st.
suite 306
manchester NH 03101
Manufacturer Contact
courtney mcguirk
540 n. commercial st.
suite 306
manchester, NH 03101
6032060591
MDR Report Key23771648
Report Number3016798778-2025-00142
Device Sequence Number9722810
Product Code QJY
UDI-Device Identifier00850017421073
UDI-Public(01)00850017421073
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K202690
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Distributor
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 12/10/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Model NumberDKPI-11036-001
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/14/2025
Initial Report FDA Received Date12/10/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ALLEGRA HIVES; AMITRIPTYLINE USP; CLONIDINE USP; DICYCLOMINE HCL; FLONASE ALLERGY RELIEF; GABAPENTIN USP; IMODIUM; KETAMINE HCL USP; KETOPROFEN USP; LECITHIN; LIDOCAINE HCL USP; LIPITOR; METFORMIN ER GASTRIC; METOPROLOL SUCCINATE; MULTIVITAMIN; OMEGA-3 + D; OXYGEN; POLOXAMER GEL; SOD CHLORIDE; SYNTHROID; TADALAFIL; TORSEMIDE; TRAZODONE HCL; ZOLOFT
Outcome Attributed to Adverse Event Hospitalization;
Patient Age79 YR
Patient SexFemale
Patient Weight64 KG